Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2012 | Volume: 5 | Issue: 4 | Page No.: 104-120
DOI: 10.3923/ajms.2012.104.120
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Slow Growth and Approximation of Entire Solution of Generalized Axially Symmetric Helmholtz Equation

Huzoor H. Khan and Rifaqat Ali

Abstract:
The Chebyshev polynomial approximation of an entire solution of Generalized Axially Symmetric Helmholtz Equation (GASHE) in Banach spaces B(p,q,m) space, Hardy space and Bergman space) have been studied. Some bounds on generalized order of GASHE functions of slow growth have been obtained in terms of the Bessel-Gegenbauer coefficients and approximation errors using function theoretic methods.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Huzoor H. Khan and Rifaqat Ali, 2012. Slow Growth and Approximation of Entire Solution of Generalized Axially Symmetric Helmholtz Equation. Asian Journal of Mathematics & Statistics, 5: 104-120.

DOI: 10.3923/ajms.2012.104.120

URL: https://scialert.net/abstract/?doi=ajms.2012.104.120

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom